# SDR 05FDEA01527

- Difficulty date: June 7, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310
- Aircraft serial: 233
- Aircraft time: 31,293 hours, 26,899 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2  Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE SUPPORT BRACKET FOR MAIN HYDRAULIC LINE CRACKED INBD SIDE OF PYLON AT RIB 20.  REMOVED AND REPLACED ANGLE ON NR 2 PYLON IAW A310 SRM 51-40-21 AND 51-72-10.
